# SDR 39LA2013031300004

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N905AL
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 39,081 hours, 103,878 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: SS40CF6F446000
- Condition: Collapsed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FUEL LOAD WAS 2800 LBS, T/O GW 17,594, TEMP 12 DEG MAGW 20,000, CG 265.2.  WHEN A POWER CHANGE WAS MADE THE NR 1 ENGINE TORQUE OSCILLATED 30 TO 40 PERCENT, FUEL PRESSURE OSCILLATING 10 TO 15 PSI, AND T5 TEMPS OSCILLATING 30 TO 40 DEGREES. NF AND NG REMAINED STABLE.  R & R MAIN FUEL INLET HOSE ASSY, ACCOMPLISHED GROUND RUN AND FCF WITH NO ABNORMAL INDICATIONS.
